MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT50
Medical Device Problem Codes Material Discolored (1170); Material Deformation (2976)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient went for consultation and after slit lamp examination, glistening appeared on lens, had visual acuity 8/10 to 9/10 with a decrease in vision quality.The surgeon does not wish to explant the implant, as the surgery was performed two years ago (risk of capsular rupture).Additional information has been requested.There are two medical device reports associated with this patient.This file is 1 of 2.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Corrected information provided in h6.Correction: on initial mdr the product problem code should have been a0406 instead of a0407.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22124660
Report Number1119421-2025-01570
Device Sequence Number7505733
Product Code MFK
UDI-Device Identifier00380652391245
UDI-Public(01)00380652391245(17)250811(11)200812(10)15091562
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2025
Device Model NumberTFNT50
Device Catalogue NumberTFNT50.285
Device Lot Number15091562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/23/2025
Date Device Manufactured08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale